| Model Number |
93101 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted on 07 april 2021.
Event or Problem Description
Per the clinic, the patient experienced a loss of ossseointegration resulting in implant loss.There are plans to reimplant the patient with a new device; however, this has not occurred as of the date of this report, (b)(6) 2021.
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration resulting in implant loss.There are plans to reimplant the patient with a new device; however, this has not occurred as of the date of this report, (b)(6) 2021.
Additional Manufacturer Narrative
Corrections have been made to b5 (description of event - date of this report), d4 (catalog no and lot no updated), d9 (device available for evaluation), g1 (manufacturing site), h3 (device evaluated by manufacturer), h6 (clinical code & impact code).This report is submitted on (b)(6) 2021.